# SDR 9508319304

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE MID CARGO LOWER DOOR JAMB BEAM.  REPAIRED BEAM P/N 5936038-1 PER EA 93-98421.
